# SDR QXEA0300472

- Difficulty date: April 13, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,243 hours, 3,829 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR IS STIFF AND DIFFICULT TO OPEN. CLEANED AND LUBED DOOR SEAL. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
